# SDR SWAA2022091352405

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,248 hours, 31,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR LIGHT (NON EMERGENCY) FAILS TO ILLUMINATE / [01] RE-LAMPED LEFT OVERWING WINDOW LIGHT PER AMM 33-21-00.OPS CHECKS GOOD.
